MathSciNet Relay Station
MathSciNet bibliographic data
MR1169844 (93d:49043) 49N15 (90C30)
Weir, T. Programming with semilocally convex functions. J. Math. Anal. Appl. 168 (1992), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement